# SDR 2007FA0000231

- Difficulty date: February 15, 2007
- Submitted: March 19, 2007
- Operation: General aviation
- Aircraft: N144CN
- Make and model: Piper PA-23-250
- Aircraft serial: 278054036
- Engine: Lyc IO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 5,200 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HYDRAULIC SYSTEM RT GEAR DOWN ALUMINUM LINE LOCATED UNDER COCKPIT FLOOR WAS CHAFING AGAINST CONTROL CABLE AND WAS PENETRATED CAUSING LEAK AND DEPLETION OF HYDRO FLUID WHICH RESULTED IN AIRCRAFT LANDING WITH UNSAFE NOSE GEAR AND DAMAGE TO AIRCRAFT NOSE SECTION.  THIS AREA SHOULD BE INSPECTED AT LEAST DURING ANNUAL INSPECTIONS.  (K)
